# SDR AALA202303148287

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 25,275 hours, 11,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M13663
- Condition: Deployed
- Location: Zone 800 - Doors
- Part time: 16,833 hours, 7,041 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WAS OPENEND BY CLEANERS AND THE SLIDE PACK FELL OUT AND WAS PARTIALLY DEPLOYED. MAINTENANCE REPLACED SLIDE ASSEMBLY PER TASK CARD 26L00025011.
